# SDR CA980506011

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE70421640
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A SYSTEM HYDRAULIC FLUID LOSS EN ROUTE, RETURNED TO NORMAL WHEN LANDING GEAR LOWERED.  FOUND NR 2 ENGINE DRIVEN PUMP PRESSURE HOSE CHAFED AND RUPTURED. HOSE REPLACED AND AIRCRFT RETURNED TO SERVICE.
